# SDR A6WA202106077798

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,696 hours, 37,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS ZERO AFTER TAKEOFF, RECEIVED FLAPS FAIL CAUTION MESSAGE. FLAPS STUCK AT 3 DEG LEFT & 4 DEG RIGHT. IAS AT TIME OF FLAP FAIL WAS 200 KTS, OAT OF 27 DEG C, & TIME NOTED IN AIR WAS 1 MINUTE. (BLOCK 2) PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-018I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  MEL CANNOT BE APPLIED DUE TO PREVIOUS WRITE UPS. REF BLOC THREE FOR NEW DISCREPANCY   A/C FERRY OUT OF PNS TO MKE- FLT # 3172  AIRCRAFT REMOVED FROM SERVICE.  LEFT AND RIGHT BPSU REQUIRED RIGGING. RIGGED LEFT AND RIGHT BPSU IAW AMM 27-51-10 OPS CHECKS GOOD.
